# SDR AALA981507

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL- FUSELAGE SKIN HAS SHARP CREASE STATION 277, STRINGER 17 LEFT OUT OF LIMITS PER SRM 53-30-1.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3 PAGE 14B.  (B)
